# SDR AALA981784

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Gouged
- Location: Bs 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND GOUGE IN RADIUS OF STRINGER 11L STATION 294.5.  INSTALLED REPLACEMENT SECTION OF STRINGER FROM 284 TO 312 PER ESO 11697 DATED 9-17-98.  (M)
